My girlfriend took a plan b 12 hours we had sex with a broken condom , of course we didnt know. 10 minutes after taking it she vomited but a hour later, she been showing side effects from the pill (headache, tiredness, stomach pain). The thing about it , is that we dont know if the pill dissolved or is taking effect. Should she take another dose ?
I am sorry that no one answered your question sooner.
Your GF is very unlike to have absorbed enough of the pill for it to protect her against pregnancy, if she vomited within just 10 mins of taking Plan B.
You would have needed to ask your Doctor or Pharmacist for advice, as they would likely have recommended another dose, given that the first won't have been effective.
I recommend a pregnancy test in another week or so.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2014 • 1 answer
Posted 16 Feb 2015 • 1 answer
Posted 14 Mar 2016 • 1 answer
Posted 20 Mar 2016 • 2 answers
Posted 19 Jun 2016 • 1 answer